Archiv der Mathematik

, Volume 45, Issue 1, pp 34–41

A partial spectral reduction for positive linear operators

  • Peter Meyer-Nieberg
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P.Meyer-Nieberg, Minimal values of positive operators. To appear in Proc. IX Symp. Operations Research (1984).Google Scholar
  2. [2]
    H. H. Schaefer, Invariant ideals inC(X) I, II. Illinois J. Math11, 703–715 (1967) and12, 525–538 (1968).Google Scholar
  3. [3]
    H. H.Schaefer, Banach lattices and positive operators. Berlin-Heidelberg-New York 1974.Google Scholar
  4. [4]
    A. C.Zaanen, Riesz spaces II. Amsterdam-New York-Oxford 1983.Google Scholar

Copyright information

© Birkhäuser Verlag 1985

Authors and Affiliations

  • Peter Meyer-Nieberg
    • 1
  1. 1.Fachbereich MathematikUniversität OsnabrückOsnabrück

Personalised recommendations